# SDR ASAA2023020841913

- Difficulty date: February 8, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 36,188 hours, 11,545 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 32911866
- Part serial: GRTR4915
- Condition: Leaking
- Location: #1 Engine
- Part time: 38,926 hours, 11,474 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING SHUTDOWN ON THE #1 ENGINE, FOUND FUEL LEAK UNDERNEATH FAN COWLING. GROUNDED - YES. PERFORMED ENGINE VENTS AND DRAINS INSPECTION PER B737-900 AMM TASK 71-71-00-200-801-F00 FOUND FUEL LEAKING FROM THE HPTACC VALVE DRAIN AT A RATE OF 40 DPM. FUEL STOPS DRIPPING FROM HPTACC VALVE DRAIN APPROX 2 MINS AFTER SHUTDOWN. REMOVED AND REPLACED #1 ENG HPTACC VALVE PER AMM 75-21-01.
